Transversality conditions for the stochastic maximum principle
Differencialʹnye uravneniâ, Tome 24 (1988) no. 7, pp. 1266-1269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_7_a22,
author = {N. G. Dokuchaev},
title = {Transversality conditions for the stochastic maximum principle},
journal = {Differencialʹnye uravneni\^a},
pages = {1266--1269},
year = {1988},
volume = {24},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_7_a22/}
}
N. G. Dokuchaev. Transversality conditions for the stochastic maximum principle. Differencialʹnye uravneniâ, Tome 24 (1988) no. 7, pp. 1266-1269. http://geodesic.mathdoc.fr/item/DE_1988_24_7_a22/